# SDR CALA2017123004701

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 93,344 hours, 26,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARM LIGHT WILL NOT LIGHT IN ARM POSITION.  REPLACED THE LAMPS, SLIDE LIGHT OPS NORMAL.
